# SDR XV6A2011021600001

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N781VA
- Make and model: Boeing 737-800
- Aircraft serial: 28214
- Aircraft time: 36,933 hours, 13,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EACH FLOOR MOUNTED EMERGENCY LIGHT INOP AT ROW 4.
